MathSciNet Relay Station
MathSciNet bibliographic data
MR1715520 65R20 (45L05)
Ren, Yuhe; Zhang, Bo; Qiao, Hong A simple Taylor-series expansion method for a class of second kind integral equations. J. Comput. Appl. Math. 110 (1999), no. 1, 15–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement